Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43770
Title: Anomalous diffusion in porous media
Authors: Ferreira, José Augusto 
Pena, Gonçalo 
Romanazzi, Giuseppe 
Issue Date: 2016
Publisher: Elsevier
Project: PEst-C/MAT/UI0324/2013 
Serial title, monograph or event: Applied Mathematical Modelling
Volume: 40
Issue: 3
Abstract: In this paper, an incompressible single phase and single component flow in a porous media presenting a non-Fickian behaviour is studied. The model is composed by a parabolic equation for the pressure, with homogeneous Dirichlet or Neumann boundary conditions, coupled with a mass conservation equation for the concentration, a transport equation for the mass flux and by Darcy’s law for the velocity. The transport equation for the mass flux is established assuming that this quantity at a certain point and at a certain time, depend on the concentration gradient in neighbour points (both in time and space). In order to numerical validate this approach, an IMEX finite element method is proposed to solve the coupled system of equations. The qualitative behaviour of the physical unknowns is illustrated and its dependence on the memory effect is discussed.
URI: http://hdl.handle.net/10316/43770
DOI: 10.1016/j.apm.2015.09.034
10.1016/j.apm.2015.09.034
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
2016_ferreira_pena_romanazzi.pdf962.9 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

10
checked on May 29, 2020

WEB OF SCIENCETM
Citations 5

11
checked on Jul 2, 2021

Page view(s) 20

619
checked on Jul 22, 2021

Download(s)

119
checked on Jul 22, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.